# SDR AALA20141230008

- Difficulty date: December 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 66,367 hours, 10,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMER EXIT , SLIDE, LIGHT INOPERATIVE.  RELAMPED & PERFORMED GOOD OPERATIONS CHECK OF L1 DOOR EMER LIGHTS IAW MM 33-51-00-725-247.
